MAUDE Adverse Event Report: GYRUS ACMI, INC. INSTACLEAR SHEATH, OLYMPUS 45° 4K ULTRA SCOPE, BOTTOM POSITION

GYRUS ACMI, INC. INSTACLEAR SHEATH, OLYMPUS 45° 4K ULTRA SCOPE, BOTTOM POSITION
Model Number LCS4K45BTOL
Medical Device Problem Codes Material Deformation (2976); Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection the root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the instaclear sheath had a post at the distal end that was bent upward, resulting in a sharp edge.There were no reports of patient involvement.

Brand Name
INSTACLEAR SHEATH, OLYMPUS 45° 4K ULTRA SCOPE, BOTTOM POSITION
Common Device Name
INSTACLEAR SHEATH, OLYMPUS 45° 4K ULTRA SCOPE, BOTTOM POSITION
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24013876
Report Number1037007-2026-00003
Device Sequence Number18790320
Product Code EOB
UDI-Device Identifier00821925041509
UDI-Public00821925041509
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K152531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLCS4K45BTOL
Device Lot NumberG24A01453
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011050570-01/02/2024-00
Patient Sequence Number1
Patient SexUnknown